# SDR 2001UALA01766

- Difficulty date: August 21, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 37,474 hours, 14,294 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Plug
- Condition: Loose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SQUIB DID NOT TEST IN TEST 1.  ALL TEST IN TEST 2.  FOUND CANNON PLUG ON SQUIB LOOSE, REINSTALLED CANNON PLUG, AND PERFORMED SQUIB TEST. TESTED NORMAL IN BOTH LEFT AND RIGHT IN TEST 1 AND 2.
